×

zbMATH — the first resource for mathematics

A Harnack inequality for parabolic differential equations. (English) Zbl 0149.06902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Friedman, J. Math. Mech. 7 pp 43– (1958)
[2] Friedman, Trans. Amer. Math. Soc. 93 pp 509– (1959)
[3] Hadamard, Rend. Circ. Mat. Palermo, Ser. 2 3 pp 337– (1954) · Zbl 0058.32201
[4] , and , Inequalities, Cambridge University Press, 1934, p. 139.
[5] Olenik, Uspekhi Mat. Nauk 16 pp 115– (1961)
[6] John, Comm. Pure Appl. Math. 14 pp 415– (1961)
[7] Ladyzhenskaia, Izv. Akad. Nauk SSSR Ser. Mat. 26 pp 5– (1962)
[8] and , Parabolic Equations, Annals of Math. Studies, No. 33, 1954, pp. 167–190.
[9] Littman, Ann. Scuola Norm. Super. Pisa
[10] Equations Differentielles Operationelles et Problèmes aux Limites, Springer, Berlin, 1961.
[11] On the regularity problem for elliptic and parabolic differential equations, Symp. Partial Differential Equations and Continuum Mechanics, Univ. Wisconsin Press, 1961, pp. 159–169.
[12] Moser, Comm. Pure Appl. Math. 14 pp 577– (1961)
[13] Nash, Amer. J. Math. 80 pp 931– (1958)
[14] Nirenberg, Ann. Scuola Norm. Super. Pisa, Ser. 3 13 pp 1– (1959)
[15] Pini, Rend. Sem. Mat. Univ. Padova 23 pp 422– (1954)
[16] Widder, Trans. Amer. Math. Soc. 55 pp 85– (1944)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.